Cohomologie de Bismut-Nualart-Pardoux et cohomologie de Hochschild entière

Rémi Léandre

Séminaire de probabilités de Strasbourg (1996)

  • Volume: 30, page 68-99

How to cite


Léandre, Rémi. "Cohomologie de Bismut-Nualart-Pardoux et cohomologie de Hochschild entière." Séminaire de probabilités de Strasbourg 30 (1996): 68-99. <>.

author = {Léandre, Rémi},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {-forms in Nualart-Pardoux sense; stochastic exterior derivative; entire Hochschild cohomology; stochastic cohomology; loop space},
language = {fre},
pages = {68-99},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Cohomologie de Bismut-Nualart-Pardoux et cohomologie de Hochschild entière},
url = {},
volume = {30},
year = {1996},

AU - Léandre, Rémi
TI - Cohomologie de Bismut-Nualart-Pardoux et cohomologie de Hochschild entière
JO - Séminaire de probabilités de Strasbourg
PY - 1996
PB - Springer - Lecture Notes in Mathematics
VL - 30
SP - 68
EP - 99
LA - fre
KW - -forms in Nualart-Pardoux sense; stochastic exterior derivative; entire Hochschild cohomology; stochastic cohomology; loop space
UR -
ER -


  1. [Ar.M] Airault H., Malliavin P. : Quasi sure analysis. Publication UniversitéParis VI. 
  2. [Ar.Mi] Arai A., Mitoma I. : De Rham-Hodge-Kodaira decomposition in infinite dimension. Math. Ann.291 (1991), 51-73. Zbl0762.58004MR1125007
  3. [At] Atiyah M. : Circular symmetry and stationary phase approximation. pp. 43-59. Colloque en l'honneur de L.Schwartz. Astérisque131 (1985). Zbl0578.58039MR816738
  4. [B.L] Ben Arous G., Léandre : Décroissance exponentielle du noyau de la chaleur sur la diagonale (II) : P.T.R.F.90 (1991), 377-402. Zbl0734.60027MR1133372
  5. [B.V] Berline N., Vergne M. : Zéros d'un champ de vecteurs et classes caractéristiques équivariantes. Duke Math. Jour.50 (1983), 539-548. Zbl0515.58007MR705039
  6. [Bi1] Bismut J.M. : Large deviations and the Malliavin Calculus. Progress in Math.45. Birkhaüser. (1984). Zbl0537.35003MR755001
  7. [Bi2] Bismut J.M. : Index theorem and equivariant cohomology on the loop space. C.M.P.98 (1985), 213-237. Zbl0591.58027MR786574
  8. [Bi3] Bismut J.M. : Localisation formulas, superconnections and the index theorem for families. C.M.P.103 (1986), 127-166. Zbl0602.58042MR826861
  9. [Ch] Chen K.T. : Iterated path integrals of differential forms and loop space homology. Ann. Math.97 (1983), 213-237. Zbl0227.58003MR380859
  10. [Co] Connes A. : Entire cyclic cohomology of Banach algebras and characters of Θ-summable Fredholm modules. K-theory1 (1988), 519-548. Zbl0657.46049MR953915
  11. [Dr.R] Driver B., Röckner M. : Construction of diffusion on path and loop spaces of compact riemannian manifold. C.R.A.S.315. Série I. (1992),603 -608. Zbl0771.58047MR1181300
  12. [El1] Elworthy K.D. : Stochastic differential equations on manifolds. L.M.S.Lectures Notes Serie 20. Cambridge University Press (1982). Zbl0514.58001MR675100
  13. [El2] Elworthy K.D. : Geometric Aspects of diffusions on manifolds. pp 277-427. In Ecole d'été de Saint-Flour 1987. P.L. Hennequin édit. Lecture Notes in Math.1362. Springer (1989). Zbl0658.58040MR983375
  14. [E.L] Emery M., Léandre R. : Sur une formule de Bismut. pp 448-452. Séminaire de Probabilités XXIV. Lecture Notes in Maths.1426. Springer (1990). Zbl0702.58081MR1071560
  15. [F.M] Fang S., Malliavin P. : Stochastic Calculus on Riemannian manifold. Preprint. Zbl0798.58080
  16. [Ge1] Getzler E. : Dirichlet form on a loop space. Bull. Sciences. Math.2. 113 (1989), 157-174. Zbl0683.31002MR1002216
  17. [Ge2] Getzler E. : Cyclic homology and the path integral of the Dirac operator. Preprint. 
  18. [G.J.P] Getzler E., Jones J.D.S. Petrack S. : Differential forms on a loop space and the cyclic bar complex. Topology30 (1991), 339-373. Zbl0729.58004MR1113683
  19. [Gi] Gilkey P.B. : Invariance theory, the heat-equation and the Atiyah-Singer theorem. Math. Lect. Series. 11. Publish and Perish. Zbl0565.58035MR783634
  20. [Gr] Gross L. : Potential theory on Hilbert space. J.F.A.1 (1967), 123-181. Zbl0165.16403MR227747
  21. [H.K] Hoegh-Krohn R. : Relativistic quantum statistical mechanics in 2 dimensional space time. C.M.P.38 (1974), 195-224. MR366313
  22. [I.W1] Ikeda N., Watanabe S. : Stochastic differential equations and diffusion processes. North-Holland (1981). Zbl0495.60005MR637061
  23. [J.L1] Jones J., Léandre R. : Lp Chen forms over loop spaces. pp 104-162. In Stochastic Analysis. M.Barlow. N.Bingham edit. Cambridge University Press (1991). Zbl0756.58003MR1166409
  24. [J.L2] Jones J., Léandre R. : A stochastic approach to the Dirac operator over the free loop space. In preparation. 
  25. [J.P] Jones J., Petrack S. : The fixed point theorem in equivariant cohomology. Preprint. Zbl0723.55003
  26. [K1] Kusuoka S. : De Rham cohomology of Wiener-Riemannian manifolds. Preprint. Zbl0754.60067MR1159292
  27. [K2] Kusuoka S. : More recent theory of Malliavin Calculus. Sugaku.5.2. (1992), 155-173. Zbl0796.60059MR1207203
  28. [L1] Léandre R. : Applications quantitatives et qualitatives du calcul de Malliavin. pp 109-133. Proc. Col. Franco-Japonais. M. Métivier. S. Watanabe édit. Lectures Note Math.1322. Springer. (1988). English translation. pp 173-197. Geometry of Random motion. R. Durrett. M. Pinsky edit. Contemporary Math.73. (1988). Zbl0666.60014MR962867
  29. [L2] Léandre R. : Integration by parts formulas and rotationally invariant Sobolev Calculus on free loop spaces. In infinite dimensional problems in physics. XXVIII winter school of theoretical physics. Gielerak R. Borowiec A. edit. Journal of Geometry and Physics. 11 (1993), 517-528. Zbl0786.60074MR1230447
  30. [L3] Léandre R. : Invariant Sobolev Calculus on the free loop space. Preprint. MR1440476
  31. [L4] Léandre R. : Loop space of a developable orbifold. To be published in the proceedings of the symposium over the brownian sheet. E.Merzbach. J.P.Fouque edts. Zbl0865.55005
  32. [L5] Léandre R. : Brownian motion over a Kähler manifold and elliptic genera of level N. To be published in Stochastic analysis and Applications in Physics. L.Streit edt. MR1337966
  33. [L.R ] Léandre R., Roan S.S. : A stochastic approach to the Euler-Poincaré number of the loop space of a developable orbifold. To be published In Journal of Geometry and Physics. Zbl0822.60057MR1325163
  34. [Nu] Nualart D. : Non causal stochastic integral and calculus. p80-129. In stochastic Analysis. A. Korezlioglu. S. Ustunel edits. Lectures Notes. Math1316. (1988). Zbl0644.60043
  35. [N.P] Nualart D., Pardoux. E. : Stochastics calculus with anticipating integrands. Pro. The. Rela. Fields.78 (1988), 535-581. Zbl0629.60061MR950346
  36. [Ra] Ramer R. : On the de Rham complex of finite codimensional forms on infinite dimensional manifolds. Thesis. Warwick University. 1974. 
  37. [Sh] Shigekawa I. : De Rham-Hodge-Kodaira's decomposition on an abstract Wiener space. J. Math. Kyoto. Uni.26 (1986), 191-202. Zbl0611.58006MR849215
  38. [Sm] Smolyanov O.G. : De Rham currents and Stoke's formula in a Hilbert space. Soviet Math. Dok.33. 3 (1986), 140-144. Zbl0608.58004MR834693
  39. [Sm.W] Smolyanov O.G., v.Weizsäcker H. : Differentiable families of measures. Jour. Funct.Ana.118.2. (1993),454-474. Zbl0795.46015MR1250270
  40. [T] Taubes C. : S1 actions and elliptic genera. C.M.P.122 (1989), 455-526. Zbl0683.58043MR998662
  41. [Ug] Uglanov Y. : Surface integrals and differential equations on an infinite dimensional space. Sov. Math. Dok.20.4. (1979), 917-920. Zbl0429.35070
  42. [Wa] Watanabe S. : Stochastic analysis and its application. Sugaku.5.1 (1992),51-71. Zbl0796.60058MR1161472

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.